# SDR DALA1148333115

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT TRACK CLOSING PLATE CHAFING W/SLAT.  BLENDED AREA PER A319 SRM 51-73-00 L=3.25 W=.25 D=.032 ORIG .080.  ACCOMP DVI INSP PER NTM 51-90-00 NO DISCREPANCIES NOTED.  ACCOMP HFEC PER NTM 51-10-08 NO DISCREPANCIES NOTED ACCOMP WORK PER ATTACHED REPAIR DWGR574-60282 RESTORED ACCESS PER ERA 494422-14.  COMPLIED WITH FINAL ERA 494422-14 REV O SECT I STEPS 1-9.
